# SDR CALA2017090803068

- Difficulty date: September 5, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N851623
- Condition: Corroded
- Location: Bs 1390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1390 WEB HAS CORROSION BELOW MAIN CABIN FLOOR PANEL ABOVE AFT CARGO DOOR CUT- OUT :REMOVED CORROSION ON WEB AT BS 1390 DOOR CUTOUT ORIG MAT THICK .071 MAT REMOVED .020 MAT REMAINING .051 FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 53-60-15 FIG 101.CUT AND REPAIRED IAW ECRA 5310-07206.
